# SDR QXEA2014092300798

- Difficulty date: September 16, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,876 hours, 6,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539105
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD PLATE, SHOW EVIDENCE OF CORROSION.    LOCATED AND DRILLED  NEW THRESHOLD PLATE IAW SRM 51-40-07-002-01.
